2 doctors weighed in:

I have 1st deg. AV block with intermittent 3rd degree My Dr has me on lisinopril for high BP. He just suggested Midorine for palpitations. Is this ok?

2 doctors weighed in
Dr. Stephen Southard
Internal Medicine

In brief: Not sure

That you really mean 3rd degree heart block, as unless there is a readily reversible cause that will allow this to resolve this is commonly treated with a pacemaker.
Not only that midodrine can cause hypertension so it would be a bit atypical for you to be on lisinopril to lower your blood pressure and midodrine for palpitations. Sounds like we need more information. Best of luck.

In brief: Not sure

That you really mean 3rd degree heart block, as unless there is a readily reversible cause that will allow this to resolve this is commonly treated with a pacemaker.
Not only that midodrine can cause hypertension so it would be a bit atypical for you to be on lisinopril to lower your blood pressure and midodrine for palpitations. Sounds like we need more information. Best of luck.
Dr. Stephen Southard
Dr. Stephen Southard
Thank
Dr. Harinder Gill
Internal Medicine - Cardiology

In brief: Heart block;midodrin

It is inappropriate to have 3rd degree heart block;it is not indicated to use midodrine as intended

In brief: Heart block;midodrin

It is inappropriate to have 3rd degree heart block;it is not indicated to use midodrine as intended
Dr. Harinder Gill
Dr. Harinder Gill
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
40 years in practice
1M people helped
Continue
111,000 doctors available